# SDR VNAA2024100311101

- Difficulty date: September 29, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N611NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15460
- Aircraft time: 9,626 hours, 8,392 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

USUAL ORDOR COMING FROM PACKS, SIMILAR TO BURNING OIL OR ELECTRICAL. BOTH PACKS ON, RECIRC FAN ON, APU POWERED ON, ENGINES OFF. / TROUBLESHOT PER CRJ-900 FIM 21-21-00-810-806-A01. FURTHER TROUBLESHOOTING REQUIRED.
